Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 30 (2002), Issue 4, Pages 249-255
http://dx.doi.org/10.1155/S0161171202012838

Null distribution of multiple correlation coefficient under mixture normal model

1Department of Mathematics and Computer Science, the University of the West Indies, St. Augustine, Trinidad and Tobago
2Departamento de Matemáticas, Universidad de Antioquia, Medellín A. A. 1226, Colombia

Received 14 April 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hydar Ali and Daya K. Nagar, “Null distribution of multiple correlation coefficient under mixture normal model,” International Journal of Mathematics and Mathematical Sciences, vol. 30, no. 4, pp. 249-255, 2002. doi:10.1155/S0161171202012838